MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS LIFE SUPPORT TM; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS LIFE SUPPORT TM; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number LS96218-019
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an obstructed cannula was identified with the bio-medicus life support catheter and introducer during use.The use of the device was unspecified.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction h6: eval code result (fdr/annex c) added.Correction h11: updated device evaluation summary: visual inspection shows the hemostasis cap was not returned.Additional visual inspection under magnification shows evidence of a blockage/fm inside the tip.A 0.038 inch guidewire would not fit in/through the tip.The introducer tip id was measured using a keyence scope.Introducer tip inner diameter (id) was measured to be 0.037 inches, the specification has the tip id to be 0.040 +0.002 / - 0.001 inches.Reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the hemostasis cap was not returned.Additional visual inspection under magnification shows evidence of a blockage/fm inside the tip.A 0.038 inch guidewire would not fit in/through the tip.The introducer tip id was measured using a keyence scope.Introducer tip id was measured to be 0.037 inches, the specification m725749b001 has the tip id to be 0.040 +0.002 / - 0.001 inches.Reason for the return was confirmed.Correction b5: it was reported that an obstructed cannula was identified with the bio-medicus life support catheter and introducer during use.The device was replaced to complete the procedure.There was no adverse patient effect associated with this event.Additional info b5: medtronic received additional information that a blockage was identified within the device.Additional info h6: updated the annex c code additional info h6: updated the annex b code additional info d3: updated manufacturer name, and postal code additional info d9: device availability updated/ and device return date added medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO-MEDICUS LIFE SUPPORT TM
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22455971
Report Number9612164-2025-03369
Device Sequence Number8118763
Product Code DWF
UDI-Device Identifier00763000615437
UDI-Public(01)00763000615437(17)271202(10)230206676(20)01
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K240534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS96218-019
Device Catalogue NumberLS96218-019
Device Lot Number230206676
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/09/2025
09/24/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/06/2025
09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown